Translator Disclaimer
June, 1984 Asymptotic Properties of Criteria for Selection of Variables in Multiple Regression
Ryuei Nishii
Ann. Statist. 12(2): 758-765 (June, 1984). DOI: 10.1214/aos/1176346522

Abstract

In normal linear regression analysis, many model selection rules proposed from various viewpoints are available. For the information criteria AIC, FPE, $C_p$, PSS and BIC, the asymptotic distribution of the selected model and the asymptotic quadratic risk based on each criterion are explicitly obtained.

Citation

Download Citation

Ryuei Nishii. "Asymptotic Properties of Criteria for Selection of Variables in Multiple Regression." Ann. Statist. 12 (2) 758 - 765, June, 1984. https://doi.org/10.1214/aos/1176346522

Information

Published: June, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0544.62063
MathSciNet: MR740928
Digital Object Identifier: 10.1214/aos/1176346522

Subjects:
Primary: 62J05
Secondary: 62F12

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.12 • No. 2 • June, 1984
Back to Top